# SDR AALA201802209018

- Difficulty date: January 30, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17029704001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT FLOOR SUPPORT, FRAME 19, Y-1140.  REPLACED THE FLOOR SUPPORT IAW DWG 170-29712-805.
